MAUDE Adverse Event Report: CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534642T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Related report numbers: 9616099202600025 / 9616099202600026 / 9616099202600027 / 9616099202600028 / 9616099202600029 / 9616099202600030 / 9616099202600031 / 9616099202600032 / 9616099202600033 / 9616099202600034 / 9616099202600036 / 9616099202600038 / 9616099202600040 / 9616099202600041 / 9616099202600042 / 9616099202600043 / 9616099202600044 / 9616099202600045 / 9616099202600046 / 9616099202600048 / 9616099202600058 / 9616099202600059 / 9616099202600060 / 9616099202600061 / 9616099202600062 / 9616099202600063 / 9616099202600064 / 9616099202600065 / 9616099202600066 / 9616099202600067 / 9616099202600068 / 9616099202600069 / 9616099202600070 / 9616099202600071 / 9616099202600072 / 9616099202600073/ 9616099202600074 / 9616099202600075 / 9616099202600082 / 9616099202600083.As reported, forty-five 6f mp a2 infiniti catheters were found to be broken immediately upon opening the package.When unpacking, it was found that the head end and the tube body had been spited.All 45 catheters were confirmed to have had the same malfunction.There was no reported injury to the patient.There was no damage to the packaging.The devices were removed by tearing the inner package and removing the catheter and cardboard together.The devices will not be returned for evaluation.One photo was submitted for analysis, and it shows a blue catheter with a separation of the body/shaft.No specific characteristics of the damage could be observed, and no additional details were visible in the image provided.The photos do not provide sufficient information to determine whether the observed separation is related to a design or manufacturing issue.A product history record (phr) review for the single device associated with the submitted image (lot: 18459089) revealed no anomalies or non-conformance's during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿brite tip/distal tip separated¿ was not observed in the provided image; however, the malfunction ¿catheter (body/shaft) ¿ separated¿ was observed on the device depicted.These findings cannot be substantiated for the remaining 44 devices, as they were not returned and no additional images were provided, and the exact cause of the reported events cannot be determined.In the absence of a confirmed failure mechanism or observable use-related factors, a definitive assessment of device labeling applicability or adequacy could not be meaningfully performed for this event.Based on the information available, including the reported event details, image review, and the product history record review for the single device associated with the submitted image, there is no evidence to suggest the reported separations are related to the device design or manufacturing process; therefore, no additional actions will be taken at this time.
 
Event or Problem Description
As reported, forty-five 6f mp a2 infiniti catheters were found to be broken immediately upon opening the package.When unpacking, it was found that the head end and the tube body had been spited.All 45 catheters were confirmed to have the same malfunction.There was no reported injury to the patient.There was no damage to the packaging.The devices were removed by tearing the inner package, and removing the catheter and cardboard together.The devices will not be returned for evaluation.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key24049964
Report Number9616099-2026-00084
Device Sequence Number18605800
Product Code DQO
UDI-Device Identifier10705032014304
UDI-Public10705032014304
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number534642T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown